RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIAM J. Discrete Math., 2017, том 31, выпуск 3, страницы 1878–1894 (Mi sjdm4)  

Variations on the sum-product problem II

B. Murphyab, O. Roche-Newtonc, I. D. Shkredovdef

a School of Mathematics, University Walk, Bristol, UK, BS8 1TW
b Heilbronn Institute of Mathematical Research, Bristol, Avon, England
c 69 Altenberger Straße, Johannes Kepler Universität, Linz, Austria
d Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, Russia, 119991
e IITP RAS, Bolshoy Karetny per. 19, Moscow, Russia, 127994
f MIPT, Institutskii per. 9, Dolgoprudnii, Russia, 141701

Финансовая поддержка Номер гранта
European Research Council ERC-AdG.321104
Austrian Science Fund F5511-N26
P30405-N32
The second author is grateful for the hospitality of the Renyi Institute, where part of this work was conducted with support from grant ERC-AdG.321104, for the support of the Austrian Science Fund FWF Project F5511-N26, which is part of the Special Research Program “Quasi-Monte Carlo Methods: Theory and Applications,” and also for the support of FWF Project P30405-N32.


DOI: https://doi.org/10.1137/17M112316X


Реферативные базы данных:

ArXiv: 1703.09549
Тип публикации: Статья
Поступила в редакцию: 28.03.2017
Принята в печать:23.06.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sjdm4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:37

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019